Multiple transitional growth paths in endogenously growing open economies
Publication in refereed journal

CUHK Authors
Author(s) no longer affiliated with CUHK


Times Cited
Web of Science6WOS source URL (as at 01/12/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractThis paper extends research in indeterminacy literature to a small open economy, two-sector endogenous growth model. It shows that a continuum of equilibria exist in two situations, (i) the production functions exhibit social constant returns to scale with very small or even negligible externalities; and (ii) the production functions are standard constant returns to scale without externalities but the government implements asymmetric tax policies across sectors. (C) 2003 Elsevier Science (USA). All rights reserved.
All Author(s) ListMeng QL
Journal nameJournal of Economic Theory
Year2003
Month2
Day1
Volume Number108
Issue Number2
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Pages365 - 376
ISSN0022-0531
eISSN1095-7235
LanguagesEnglish-United Kingdom
Keywordsendogenous growth; indeterminacy; small open economies
Web of Science Subject CategoriesBusiness & Economics; Economics; ECONOMICS

Last updated on 2020-02-12 at 01:11